zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Bifurcation analysis of an SIS epidemic model with nonlinear birth rate. (English) Zbl 1197.37117
Summary: This paper deals with an SIS epidemic model with delay. By regarding $p$ as the bifurcation parameter and analyzing the characteristic equation of the linearized system of the original system at the positive equilibrium, the stability of the positive equilibrium and the existence of Hopf bifurcation are investigated. The explicit formulae determining the direction of the bifurcations, the stability and other properties of the bifurcating periodic solutions are given by using the normal form theory and center manifold theorem. Some numerical simulations are also included. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:
37N25Dynamical systems in biology
92D30Epidemiology
34K18Bifurcation theory of functional differential equations
WorldCat.org
Full Text: DOI
References:
[1] Hale, J.: Theory of functional differential equations, (1977) · Zbl 0352.34001
[2] Wei, J.; Ruan, S.: Stability and bifurcation in a neural network model with two delays, Physica D 130, 255-272 (1999) · Zbl 1066.34511 · doi:10.1016/S0167-2789(99)00009-3
[3] Yan, X.: Hopf bifurcation and stability for a delayed tri-neuron network model, J comput appl math 196, 579-595 (2006) · Zbl 1175.37086 · doi:10.1016/j.cam.2005.10.012
[4] Yan, X.; Li, W.: Hopf bifurcation and global periodic solutions in a delayed predator -- prey system, Appl math comput 177, 427-445 (2006) · Zbl 1090.92052 · doi:10.1016/j.amc.2005.11.020
[5] Sun, C.; Lin, Y.; Han, M.: Stability and Hopf bifurcation for an epidemic disease model with delay, Chaos, solitons & fractals 30, 204-216 (2006) · Zbl 1165.34048 · doi:10.1016/j.chaos.2005.08.167
[6] Yang, H.; Tian, Y.: Hopf bifurcation in REM algorithm with communication delay, Chaos, solitons & fractals 25, 1093-1105 (2005) · Zbl 1198.93099 · doi:10.1016/j.chaos.2004.11.085
[7] Song, Y.; Wei, J.: Bifurcation analysis for Chen’s system with delayed feedback and its application to control of chaos, Chaos, solitons & fractals 22, 75-91 (2004) · Zbl 1112.37303 · doi:10.1016/j.chaos.2003.12.075
[8] Cooke, K.; Den Driessche, P. Van; Zou, X.: Interaction of matiration delay and nonlinear birth in population and epidemic models, J math biol 39, 332-352 (1999) · Zbl 0945.92016 · doi:10.1007/s002850050194
[9] Beretta, E.; Kuang, Y.: Geometric stability switch criteria in delay differential systems with delay dependent parameters, SIAM J math anal 331, 1144-1165 (2002) · Zbl 1013.92034 · doi:10.1137/S0036141000376086
[10] Zhao, X.; Zou, X.: Threshold dynamics in a delayed SIS epidemic model, J math anal appl 257, 282-291 (2001) · Zbl 0988.92027 · doi:10.1006/jmaa.2000.7319
[11] Hassard, B.; Kazarino, D.; Wan, Y.: Theory and application of Hopf bifurcation, (1981)
[12] Dieuonné, J.: Foundations of modern analysis, (1960) · Zbl 0100.04201
[13] Hale, J.; Lunel, S.: Introduction to functional differential equations, (1993) · Zbl 0787.34002